Genus-one Birkhoff sections for geodesic flows

Dehornoy, Pierre (2015). Genus-one Birkhoff sections for geodesic flows. Ergodic theory & dynamical systems, 35(6), pp. 1795-1813. Cambridge University Press 10.1017/etds.2014.14

[img]
Preview
Text
S0143385714000145.pdf - Published Version
Available under License Publisher holds Copyright.

Download (776kB) | Preview

We prove that the geodesic flow on the unit tangent bundle to every hyperbolic 2-orbifold that is a sphere with three or four singular points admits explicit genus-one Birkhoff sections, and we determine the associated first return maps.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Dehornoy, Pierre

Subjects:

500 Science > 510 Mathematics

ISSN:

0143-3857

Publisher:

Cambridge University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

28 Jul 2020 09:28

Last Modified:

01 Sep 2020 02:30

Publisher DOI:

10.1017/etds.2014.14

BORIS DOI:

10.7892/boris.115367

URI:

https://boris.unibe.ch/id/eprint/115367

Actions (login required)

Edit item Edit item
Provide Feedback